# SDR DALA2022080805409

- Difficulty date: August 3, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 74,525 hours, 28,060 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 699 KNUCKLE KNOCKER DOES NOT PRETRUDE ON 3L DOOR WHEN ARMED. CORRECTIVE ACTION: KNUCKLE KNOCKER AT 3L OP CKS NORMAL. KNOCKER FULLY EXTENDS. (9020723)
